MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GIA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030419
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Rupture (2208); Tissue Breakdown (2681)
Date of Event 01/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant product: egia45avm egia 45 artic vasc med sulu (lot#: unknown) 030451 roticultr endo gia 30-2.5 dlu (lot#: t3f049x) egiaustnd endogia ultra univ std stap (lot#: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient underwent surgery on call for a laparoscopic appendectomy.Three staple magazines were used during the operation, at the moment it was not possible to report which magazine crashed into the manual handle.According to the operating room nurse and the surgeon, they found nothing abnormal at the staple line or any foreign material in the abdomen.9 days after the laparoscopic appendectomy surgery, reoperation was done where the staple line has ruptured.Correction of stapling line by sutures was made, drainage of abscess and search for foreign body was done to resolve the issue.It was also noted that fecalitis was found, which involves the distal ileum and the cecal pole.No foreign material can be found in the abdomen.
 
Event or Problem Description
According to the reporter, the patient underwent surgery on call for a laparoscopic appendectomy.Three staple magazines were used during the operation, at the moment it was not possible to report which magazine crashed into the manual handle.According to the operating room nurse and the surgeon, they found nothing abnormal at the staple line or any foreign material in the abdomen.9 days after the laparoscopic appendectomy surgery, reoperation was done where the staple line has ruptured.There was staple line leak.Correction of stapling line by sutures was made, drainage of abscess and search for foreign body was done to resolve the issue.It was also noted that fecalitis was found, which involves the distal ileum and the cecal pole.No foreign material can be found in the abdomen.
 
Additional Manufacturer Narrative
Additional information: g3 correction: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21398187
Report Number2647580-2025-00538
Device Sequence Number9199604
Product Code GDW
UDI-Device Identifier10884523002966
UDI-Public10884523002966
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030419
Device Catalogue Number030419
Device Lot NumberP2D0092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date02/27/2025
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown